# SDR AWXA200300764

- Difficulty date: June 19, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 47,529 hours, 28,614 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Part number: 6569646150
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK THE RT WING T/E FLAP WELL CORNER BOX COVER PLATE WAS FOUND CHAFED, OUTBOARD OF THE NR 2 PYLON.  MAINTENANCE REMOVED CHAFED RT WING T/E FLAP WELL CORNER BOX COVER PLATE; FABRICATED A NEW REPLACEMENT COVER PLATE; INSTALLED REPAIR PART IAW AWA ER 03-5750-03175-TB1.
